Aa
A
A
Close
Avatar universal
Small itchy red bumps
Hi im 21 years old and a few weeks ago i notices some small pimple like bumps on my arm. There were only a few at that time so i figured id watch them for a few weeks and see what happens. Well its been about a month now and they have slowly moved to my lower chest and my other arm, with a few on my leg. They do occiasinally itch and are whiteish/ pinkish. I noticed when i dont shower for a day they tend to pop up more. but they seam to go away in a few days and be replaced by another one somewhere else. Ive changed my sheats and went back to my old deorderant and body wash thinking it was them maybe but they do still pop up. Any ideas what it may be? Anything Over The Counter i could take before vistiing a doctor?
Cancel
3 Answers
Page 1 of 1
209987 tn?1451939065
Sounds like eczema or some other form or dermatitis.
You may have a sensitivity to a detergent, perfume, soap, etc.
Have you used anything new as of late? New shampoo or anything else?

Could also be ingrown hairs.
I would suggest NOT taking any OTC's unless you know exactly what it is you have.
You could try moisturizers though.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
nope new deorderant and body was a few weeks before they started popping up. But i do use hand sanitzer alot as i work in a hospital so could dry skin maybe be it? also what kind of mostrizers would u suggest? i was told Benadrly cream by a friend could maybe help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
209987 tn?1451939065
Benadryl would help if it's itchy.

Dry skin doesn't seem plausible as you say it goes away when you wash. Dry skin gets worse with water.
It is still possible though.

If you experience any other symptoms make sure you talk to a doctor...I've been to many hospitals...there are sick people in there...just waiting to spread whatever they have to you. lol

It could be the alcohol in the hand sanitizer too...but that should only affect the hands. Could be the chemicals you use in the hospital.
Dermititis is not really a disease in itself...it's more of symptom I guess you could say...which means that it could be almost anything causing the reaction.
Try the benadryl and see how it goes. If you're planning on seeing a doctor soon then don't use anything...otherwise the doctor may not have anything to see. lol
J/K....use the cream. If it gets worse see the doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources